# SDR SWAA2024112156313

- Difficulty date: November 4, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,505 hours, 16,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT LOWER INTERNAL DOUBLER CRACKED<[01] ACCOMPLISHED REPAIR OF EGPR DOOR CUT OUT LOWER INTERNAL DOUBLER IAW B737-800 SRM 53-10-15-2R-4;[02] VERIFIED ACCOMPLISHED REPAIR OF EGPR DOOR CUT OUT LOWER INTERNAL DOUBLER IAW B737-800 SRM 53-10-15-2R-4;[03] VERIFIED ACCOMPLISHED REPAIR OF EGPR DOOR CUT OUT LOWER INTERNAL DOUBLER IAW B737-800 SRM 53-10-15-2R-4;[04] VERIFIED ACCOMPLISHED REPAIR OF EGPR DOOR CUT OUT LOWER INTERNAL DOUBLER IAW B737-800 SRM 53-10-15-2R-4
